# SDR MALA000133

- Difficulty date: February 2, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N528XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2353
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 806002
- Part serial: A186550
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MEM - FLT 3521 - AFTER LIFT OFF, THE SPOILER LOOKUP LIGHT ILLUMINATED ON THE MWS, ALSO THE MANUAL SPOILER FAULT LIGHT ON THE OVERHEAD PANEL ILLUMINATED, AFTER 3 MINUTES THESE LIGHTS EXTINGUISHED THEN INTERMITTENTLY ILLUMINATED THROUGH THE REMAINDER OF THE FLIGHT.  RETURNED TO MEM.  MAINTENANCE REPLACED PCB GM2.  SIMULATED AIRCRAFT IN FLIGHT MODE, SYSTEM CHECKED GOOD.  (M)
